Journal of Mathematical Sciences

, Volume 223, Issue 3, pp 311–336 | Cite as

Asymptotic Expansions of Eigenfunctions and Eigenvalues of the Steklov Spectral Problem in Thin Perforated Domains with Rapidly Varying Thickness and Different Limit Dimensions

Article
  • 14 Downloads

We consider a Steklov spectral problem for an elliptic differential equation with rapidly oscillating coefficients for thin perforated domains with rapidly varying thickness. We describe asymptotic algorithms for the solution of problems of this kind for thin perforated domains with different limit dimensions. We also establish asymptotic estimates for eigenvalues of the Steklov spectral problem for thin perforated domains with different limit dimensions. For certain symmetry conditions imposed on the structure of thin perforated domain and on the coefficients of differential operators, we construct and substantiate asymptotic expansions for eigenfunctions and eigenvalues.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. S. Bakhvalov and G. P. Panasenko, Averaging of the Processes in Periodic Media [in Russian], Moscow, Nauka (1984).MATHGoogle Scholar
  2. 2.
    A. B. Vasil’eva, and V. F. Butuzov, Asymptotic Methods in the Theory of Singular Perturbations [in Russian], Vysshaya Shkola, Moscow (1990).MATHGoogle Scholar
  3. 3.
    M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with parameter,” Usp. Mat. Nauk, 12, No. 5, 3–192 (1957).MathSciNetMATHGoogle Scholar
  4. 4.
    A. L. Gol’denveizer, “Construction of an approximate theory of bending of a plate by the method of asymptotic integration of equations of the theory of elasticity,” Prikl. Mat. Mekh., 26, No. 4, 668–686 (1962).MathSciNetGoogle Scholar
  5. 5.
    A. L. Gol’denveizer, Theory of Elastic Thin Shells [in Russian], Nauka, Moscow (1976).Google Scholar
  6. 6.
    M. G. Dzhavadov, “Asymptotics of the solution of a boundary-value problem for elliptic equations of the second order in thin domains,” Differents. Uravn., 4, No. 10, 1901–1909 (1968).MathSciNetMATHGoogle Scholar
  7. 7.
    A. G. Kolpakov, “Determining equations of a thin elastic stressed beam with periodic structure,” Prikl. Mat. Mekh., 63, Issue 3, 513–523 (1999).MathSciNetMATHGoogle Scholar
  8. 8.
    S. N. Leora, S. A. Nazarov, and A. V. Proskura, “Derivation of limit equations for elliptic problems in thin domains with the help of computers,” Zh. Vychisl. Mat. Mat. Fiz., 26, No. 7, 1032–1048 (1986).MathSciNetMATHGoogle Scholar
  9. 9.
    T. A. Mel’nyk, “Averaging of elliptic equations that describe processes in strongly inhomogeneous thin perforated domains with rapidly varying thickness,” Dop. Akad. Nauk Ukr., No. 10, 15–19 (1991).Google Scholar
  10. 10.
    T. A. Mel’nik, “Asymptotic expansions of the eigenvalues and eigenfunctions of elliptic boundary-value problems with rapidly oscillating coefficients in a perforated cube,” in: Proc. of the Pertovskii Seminar [in Russian], Issue 17 (1994), pp. 51–88.Google Scholar
  11. 11.
    T. A. Mel’nik and A. V. Popov, “Asymptotic analysis of boundary-value and spectral problems in thin perforated domains with rapidly varying thickness and different limit dimensions,” Mat. Sb., 203, No. 8, 97–124 (2012).CrossRefMATHGoogle Scholar
  12. 12.
    S. A. Nazarov, Asymptotic Analysis of Thin Plates and Rods [in Russian], Vol. 1, Nauchnaya Kniga, Novosibirsk (2002).Google Scholar
  13. 13.
    S. A. Nazarov, “General scheme of averaging of self-adjoint elliptic systems in multidimensional domains including thin domains,” Algebra Analiz, 7, No. 5, 1–92 (1995).Google Scholar
  14. 14.
    S. A. Nazarov, “Structure of solutions of the boundary-value problems for elliptic equations in thin domains,” Vestn. Leningrad. Univ., Ser. Mat., Mekh. Astronom., Issue 2, 65–68 (1982).Google Scholar
  15. 15.
    O. A. Oleinik, G. A. Iosif’yan, and A. S. Shamaev, Mathematical Problems of the Theory of Strongly Inhomogeneous Elastic Media [in Russian], Moscow University, Moscow (1990).Google Scholar
  16. 16.
    G. P. Panasenko and M. V. Reztsov, “Averaging of the three-dimensional problem of the theory of elasticity in an inhomogeneous plate,” Dokl. Akad. Nauk SSSR, 294, No. 5, 1061–1065 (1987).MathSciNetMATHGoogle Scholar
  17. 17.
    D. Caillerie, “Thin elastic and periodic plates,” Math. Methods Appl. Sci., 6, 159–191 (1984).MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    G. A. Chechkin and E. A. Pichugina, “Weighted Korn’s inequality for a thin plate with rough surface,” Rus. J. Math. Phys., 7, No. 3, 375–383 (2000).MathSciNetMATHGoogle Scholar
  19. 19.
    P. Ciarlet and S. Kesavan, “Two-dimensional approximations of three-dimensional eigenvalue problem in plate theory,” Comput. Methods Appl. Mech. Eng., 26, 145–172 (1981).MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    R. V. Korn and M. Vogelius, “A new model for thin plates with rapidly varying thickness. II: A convergence proof,” Quart. Appl. Math., 18, No. 1, 1–22 (1985).MathSciNetMATHGoogle Scholar
  21. 21.
    T. Lewinsky and J. Telega, Plates, Laminates, and Shells, World Scientific, Singapore (2000).CrossRefGoogle Scholar
  22. 22.
    T. A. Mel’nyk and A. V. Popov, “Asymptotic analysis of the Dirichlet spectral problems in thin perforated domains with rapidly varying thickness and different limit dimensions,” in: Mathematics and Life Sciences, De Gruyter, Berlin (2012), pp. 89–109.Google Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations